- importsource = "00361429-2007-04.txt"
- Artículo:
Unconditional Stability of Corrected Explicit-Implicit Domain Decomposition Algorithms for Parallel Approximation of Heat Equations
- Autor:
Han-Sheng Shi
Hong-Lin Liao
- Página:
1584
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
4
- Periodo:
Agosto 2007
- ISSN:
00361429
- SrcID:
00361429-2007-04.txt
- Documento número 454100
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
A Domain Decomposition Method Based on Weighted Interior Penalties for Advection-Diffusion-Reaction Problems
- Autor:
Erik Burman
Paolo Zunino
- Página:
1612
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
4
- Periodo:
Agosto 2007
- ISSN:
00361429
- SrcID:
00361429-2007-04.txt
- Documento número 454101
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Subgrid Stabilized Defect Correction Methods for the Navier–Stokes Equations
- Autor:
Songul Kaya
William Layton
Béatrice Rivière
- Página:
1639
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
4
- Periodo:
Agosto 2007
- ISSN:
00361429
- SrcID:
00361429-2007-04.txt
- Documento número 454102
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Convergence of a Finite Difference Scheme for the Camassa–Holm Equation
- Autor:
Helge Holden
Xavier Raynaud
- Página:
1655
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
4
- Periodo:
Agosto 2007
- ISSN:
00361429
- SrcID:
00361429-2007-04.txt
- Documento número 454103
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Postprocessing the Finite Element Method for Semilinear Parabolic Problems
- Autor:
Yubin Yan
- Página:
1681
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
4
- Periodo:
Agosto 2007
- ISSN:
00361429
- SrcID:
00361429-2007-04.txt
- Documento número 454104
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo